Search

Showing total 20,092 results

Search Constraints

Start Over You searched for: Topic 0101 mathematics Remove constraint Topic: 0101 mathematics Topic 010102 general mathematics Remove constraint Topic: 010102 general mathematics Topic general mathematics Remove constraint Topic: general mathematics Publication Year Range Last 10 years Remove constraint Publication Year Range: Last 10 years
20,092 results

Search Results

1. On Variability and Interdependence of Local Porosity and Local Tortuosity in Porous Materials: a Case Study for Sack Paper

2. Pythagorean Paper Folding

3. Note on a paper by Bordellès, Dai, Heyman, Pan and Shparlinski

4. An example regarding Kalton's paper 'Isomorphisms between spaces of vector-valued continuous functions'

5. On a paper of Erdös and Szekeres

6. Correction and notes to the paper 'A classification of Artin–Schreier defect extensions and characterizations of defectless fields'

7. Notes on the paper 'A note on pronormal p-subgroups of finite groups'

8. Scientific heritage of L.D. Faddeev. Survey of papers

9. On A.Ya. Khinchin's paper ‘Ideas of intuitionism and the struggle for a subject matter in contemporary mathematics’ (1926): A translation with introduction and commentary

10. An unpublished paper ‘Über einige durch unendliche Reihen definirte Functionen eines complexen Argumentes’ by Adolf Hurwitz

11. Notes on the Paper 'On SS-Quasinormal and S-Quasinormally Embedded Subgroups of Finite Groups' of Shen et al

12. Corrections and complements to my paper 'On a class of operator monotone functions of several variables'

14. Remark on the paper 'On products of Fourier coefficients of cusp forms'

16. On a paper of Berestycki-Hamel-Rossi and its relations to the weak maximum principle at infinity, with applications

17. Addendum to the paper 'Linearly topologized modules over a discrete valuation ring'

18. Derived length of zero entropy groups acting on projective varieties in arbitrary characteristic — A remark to a paper of Dinh-Oguiso-Zhang

20. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur

21. Some comments on the paper of Khuangsatung and Kangtunyakarn

22. Some comments on the paper: Controllability of fractional neutral stochastic functional differential systems, Z. Angew. Math. Phys. 65 (2014), no. 5, 941–959

23. Fractional Factorials and Prime Numbers (A Remark on the Paper 'On Prime Values of Some Quadratic Polynomials')

24. Appearance of Temporal and Spatial Chaos in an Ecological System: A Mathematical Modeling Study

25. A study on fractional COVID‐19 disease model by using Hermite wavelets

26. Biased Adjusted Poisson Ridge Estimators-Method and Application

27. Algebraic bounds on the Rayleigh–Bénard attractor

28. Improving the performance of deep learning models using statistical features: The case study of COVID‐19 forecasting

29. Special Ulrich bundles on regular Weierstrass fibrations

30. On the Characterizations of Wave Front Sets in Terms of the Short-Time Fourier Transform

31. Bioremediation of Hydrocarbon Using Bacterial Lipase from Waste Biomass

32. A remark on the Navier-Stokes equations with the Coriolis force

33. A case study of Covid-19 epidemic in India via new generalised Caputo type fractional derivatives

34. Bounds on entanglement dimensions and quantum graph parameters via noncommutative polynomial optimization

35. On sums of squares of primes and a k-th power of prime

36. Improved bounds for solutions of ϕ-Laplacians

37. On some previous results for the Drazin inverse of block matrices

38. U(X) as a ring for metric spaces X

39. Derived Non-archimedean analytic Hilbert space

40. Self-contracted curves in spaces with weak lower curvature bound

41. Tikhonov regularization of a second order dynamical system with Hessian driven damping

42. The r-Hunter-Saxton equation, smooth and singular solutions and their approximation

43. Assessment of fatty acid composition and response surface optimization of ultrasonic-assisted extraction of phenolic compounds from Pouteria campechiana pulp

44. A note on gonality of curves on general hypersurfaces

45. On Beilinson’s equivalence for p-adic cohomology

46. d-Hermite rings and skew $$\textit{PBW}$$ PBW extensions

47. A Remark on the Local Cohomology Modules of a Union of Disjoint Matroids

48. New Algorithms for Maximum Disjoint Paths Based on Tree-Likeness

49. Halfspace type Theorems for Self-Shrinkers

50. Iterates of Generic Polynomials and Generic Rational Functions